MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H7493933515070
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The target lesion was located in the mildly calcified coronary lesion.A 7f guidezilla catheter-guide extension was selected for use.The device tip was deformed significantly at the proximal end, which damaged two angioplasty balloons.The device was simply removed from the patient in one piece.No patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was not returned for analysis.Media attached to the reported event details shows a partial collar and shaft separation which confirm the as reported guide extension catheter material deformation and shaft break.
 
Event or Problem Description
It was reported that a catheter issue occurred.The target lesion was located in the mildly calcified coronary lesion.A 7f guidezilla catheter-guide extension was selected for use.The device tip was deformed significantly at the proximal end, which damaged two angioplasty balloons.The device was simply removed from the patient in one piece.No patient complications reported.It was further reported that the device was not separated.It was fractured.

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22379178
Report Number2124215-2025-41266
Device Sequence Number8289250
Product Code DQY
UDI-Device Identifier08714729939474
UDI-Public(01)08714729939474(17)260701(10)34345355
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model NumberH7493933515070
Device Catalogue NumberH7493933515070
Device Lot Number0034345355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/24/2025
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale